MathSciNet Relay Station
MathSciNet bibliographic data
MR1174411 82C20 (82C26 82C31)
Schonmann, Roberto H. The pattern of escape from metastability of a stochastic Ising model. Comm. Math. Phys. 147 (1992), no. 2, 231–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement